English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Real algebraic and pseudoholomorphic curves on the quadratic cone and smootings of the singularity X21

MPS-Authors
/persons/resource/persons235930

Orevkov,  Stepan Yu.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236207

Shustin,  Eugenii I.
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource

https://doi.org/10.1090/spmj/1448
(Publisher version)

Supplementary Material (public)
There is no public supplementary material available
Citation

Orevkov, S. Y., & Shustin, E. I. (2017). Real algebraic and pseudoholomorphic curves on the quadratic cone and smootings of the singularity X21. St. Petersburg Mathematical Journal, 28(2), 225-257. doi:10.1090/spmj/1448.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0AFE-4
Abstract
There is no abstract available